# SDR DHL95708001

- Difficulty date: May 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708DH
- Make and model: Boeing 727-25
- Aircraft serial: 18275
- System (JASC): 3245 · Tire Tube
- Part: Tire
- Part number: 26045611
- Condition: Blown
- Location: Nr 3 Mlg
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON LANDING NR 3 TIRE BLEW ON TOUCHDOWN.  REMOVED AND REPLACED NR 3 AND NR 4  MAIN WHEEL ASSEMBLIES PER MM 32-45-01.  RIGHT MAIN GEAR FLYING DOOR DAMAGED.  AIRCRAFT FERRIED GEAR DOWN TO CVG.
